# SDR AU510001704

- Difficulty date: October 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 7160 · Engine Air Intake System
- Part: Elbow
- Part number: 642232
- Condition: Worn
- Location: Air Induction
- Part time: 1,185 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE AIR INDUCTION HOSE FLEXIBLE ELBOW TORN ON INSIDE RADIUS.
